Blum, Manuel, On the size of machines, Information and Control, vol. 11 (1967), pp. 257–265.
Calude, Cristian S. and Nies, André, Chaitin Ω numbers and strong reducibilities, Journal of Universal Computer Science, vol. 3 (1997), no. 11, pp. 1162–1166 (electronic).
Case, John, Homework assignment for students, Computer and Information Sciences Department, University of Delaware, 1990.
Chaitin, Gregory J., A theory of program size formally identical to information theory, Journal of the ACM, vol. 22 (1975), pp. 329–340.
Chaitin, Gregory J., Incompleteness theorems for random reals, Advances in Applied Mathematics, vol. 8 ( 1987), no. 2, pp. 119–146.
Downey, Rodney G. and Hirschfeldt, Denis R., Algorithmic randomness and complexity, Theory and Applications of Computability, Springer, 2010.
Fenner, Stephen and Schaefer, Marcus, Bounded immunity and btt-reductions, Mathematical Logic Quarterly, vol. 45 (1999), no. 1, pp. 3–21.
Figueira, Santiago, Stephan, Frank, and Wu, Guohua, Randomness and universal machines, Journal of Complexity, vol. 22 (2006), pp. 738–751.
Griffor, Edward R., Handbook of computability theory, Studies in Logic and Foundations of Mathematics, North-Holland, Amsterdam, 1999.
Jain, Sanjay, Stephan, Frank, and Teutsch, Jason, Index sets and universal numberings, CiE 2009: Proceedings of the 5th conference on Computability in Europe, Springer, 2009, pp. 270–279.
Kinber, Efim, On btt-degrees of sets of minimal numbers in Gödel numberings, Zeitschrift für Mathematische Logik und Grundlagen der Mathematik, vol. 23 (1977), no. 3, pp. 201–212.
Kummer, Martin, personal communication.
Kummer, Martin, On the complexity of random strings (extended abstract), STACS '96: Proceedings of the 13th annual Symposium on Theoretical Aspects of Computer Science, Springer, 1996, pp. 25–36.
Kummer, Martin and Stephan, Frank, Recursion-theoretic properties of frequency computation and bounded queries, Information and Computation, vol. 120 (1995), no. 1, pp. 59–77.
Marandžjan, G. B., On the sets of minimal indices of partial recursive functions, Mathematical Foundations of Computer Science, vol. 74 (1979), pp. 372–374.
Marandžjan, G. B., Selected topics in recursive function theory, Technical Report 1990–75, Technical University of Denmark, August 1990.
Martin-Löf, Per, The definition of random sequences, Information and Control, vol. 9 (1966), pp. 602–619.
Meyer, Albert R., Program size in restricted programming languages, Information and Control, vol. 21 (1972), pp. 382–394.
Odifreddi, Piergiorgio, Classical recursion theory, Studies in Logic and the Foundations of Mathematics, vol. 125, North-Holland, Amsterdam, 1989.
Robinson, Robert W., Interpolation and embedding in the recursively enumerable degrees, Annals of Mathematics (2), vol. 93 (1971), pp. 285–314.
Sacks, Gerald E., Recursive enumerability and the jump operator, Transactions of the Amererican Mathematical Society, vol. 108 (1963), pp. 223–239.
Sacks, Gerald E., The recursively enumerable degrees are dense, Annals of Mathematics (2), vol. 80 (1964), pp. 300–312.
Schaefer, Marcus, A guided tour of minimal indices and shortest descriptions, Archive for Mathematical Logic, vol. 37 (1998), no. 8, pp. 521–548.
Schwarz, Steven, Quotient lattices, index sets, and recursive linear orderings, Ph.D. thesis, University of Chicago, 1982.
Soare, Robert I., Recursively enumerable sets and degrees, Perspectives in Mathematical Logic, Springer, 1987.
Stephan, Frank, Degrees of computing and learning, Habilitationsschrift, University of Heidelberg, 1999.
Stephan, Frank, The complexity of the set of nonrandom numbers, Randomness and complexity, from Leibnitz to Chaitin (Calude, Cristian S., editor), World Scientific, 2007, pp. 217–230.
Stephan, Frank and Teutsch, Jason, Immunity and hyperimmunity for sets of minimal indices, Notre Dame Journal of Formal Logic, vol. 49 (2008), no. 2, pp. 107–125.
Teutsch, Jason, Noncomputable spectral sets, Ph.D. thesis, Indiana University, 2007.
Teutsch, Jason, On the Turing degrees of minimal index sets, Annals of Pure Applied Logic, vol. 148 (2007), no. 1–3, pp. 63–80.
Zvonkin, A. K. and Levin, L. A., The complexity of finite objects and the development of the concepts of information and randomness by means of the theory of algorithms, Russian Mathematical Surveys, vol. 25 (1970), no. 6, pp. 83–124.